# SDR SWAA2024022354109

- Difficulty date: February 20, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 & #3 RH BINS LIGHTS ARE INOP.<[01] REPLACED EMERGENCY LIGHTS ON RH BINS #2 & #3; BOTH STILL INOPERATIVE PER AMM 33-51-03-960-801;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION 1;[04] EMERGENCY LIGHT BATTERY PACK M1674 WAS REMOVED AND REPLACED PER AMM 33-51-06-960-805 ON FAULT TTG8Q00RNQ81. PERFORMED SATISFACTORY OPERATIONAL TEST OF EMERGENCY LIGHT BATTERY PACK M1674 PER AMM 33-51-06-960-805.   #2 AND #3 RH BIN LIGHTS ARE NOW OPERATIONAL.;[05] VERIFIED CORRECTIVE ACTION ENTRY 4. COMPLETED THROUGH STEPS 1-2
